Second-harmonic parametric scattering in ferroelectric crystals with disordered nonlinear domain structures

Citation

Trull, J, Cojocaru, C, Fischer, R et al 2007, 'Second-harmonic parametric scattering in ferroelectric crystals with disordered nonlinear domain structures', Optics Express, vol. 15, no. 24, pp. 15868-15877.

Year

2007

Field of Research

  • Algebraic Structures In Mathematical Physics

Updated:  15 December 2019 / Responsible Officer:  Director (Research Services Division) / Page Contact:  Researchers